2021-05-072021-05-072019-05García, A. G. & Arnaude, E. (2019). Non-Lyapunov control of a balancing robot. EN: Matemática Aplicada, Computacional e Industrial, 7, 553-556.2314-3282http://hdl.handle.net/20.500.12272/5064Applying the necessary and sufficient condition derived in [3] to a balancing unicycle robot, a closed-loop control strategy is presented to stabilize asymptotically the vehicle. Unlike the classical linearization or even local and specialized strategies, the necessary and sufficient condition applied, render the design straightforward along with simple algebraic conditions to derive the controller.application/pdfenginfo:eu-repo/semantics/openAccesshttp://creativecommons.org/licenses/by-nc-nd/4.0/Attribution-NonCommercial-NoDerivatives 4.0 InternacionalBalancing robotNonlinear systemAsymptotic stabilityNon-Lyapunov control of a balancing robotinfo:eu-repo/semantics/conferenceObjectNo comercial con fines académicos y educativos.